MAUDE Adverse Event Report: NUMED, INC. COVERED CP STENT; AORTIC STENT

NUMED, INC. COVERED CP STENT; AORTIC STENT
Model Number 427
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint stent was returned in a biohazard bag.There is blood on the covering and three adhesive spots are detached.One end of the stent has been flattened and the zigs at this end of the stent are overlapped.This was likely the result of removing a partially crimped stent from the balloon.Four adhesive spots are visible on the covering.The complaint is confirmed.The root cause of the complaint cannot be determined.All covered cp stents are inspected for proper covering attachment in final inspection.A sample from each lot is tested for covering attachment strength.The sample from this lot of stents had a covering attachment strength of 2.79lbs, which is well above the minimum specification.There is a warning in the ifu that states: "excessive handling and manipulation of the covering while crimping the stent may cause the covering to tear off of the stent.".
 
Event or Problem Description
As per the report from the hospital / distributor - the sleeve detached and began to slip off the stent when crimping onto the bib.The indication the physician was using the product for: coarctation of the aorta.The balloon the stent was being mounted on: bb033.They did not completely mount the stent due to the sleeve separating from the stent.They placed another cp stent with success.The standard process of crimping was used.The blue introducer tool provided by numed was not used.They did not attempt to pull the stent back through the hemostasis valve at any time.Saline was used during prep.There was nothing unusual about the patient anatomy.The catheter shaft was not kinked.

Brand Name
COVERED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key8961013
Report Number1318694-2019-00018
Device Sequence Number13963537
Product Code PNF
UDI-Device Identifier04046964898914
UDI-Public04046964898914
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number427
Device Catalogue NumberCVRDCP8Z39
Device Lot NumberCCP-0680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR
Patient Weight51